# SDR 03FDEA02283

- Difficulty date: December 27, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 46,248 hours, 16,736 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512502
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5740-73863.  WINGS- RIGHT INBOARD FLAP, REWORK OF CORROSION IN AFT HINGE ASSY PIVOT BORE.  CLOSING ACTION ON 12/24/03.  ON N/R S00032.  COMPLIED WITH EA 8-5740-73863.
